# SDR AALA20031473

- Difficulty date: December 27, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 3444 · Ground Proximity System
- Part: Pseu
- Part number: 849704
- Part serial: 308
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  T003/27DEC03  EN ROUTE JFK-LAX AFTER TAKEOFF, LANDING GEAR MONITOR MESSAGE WITH AURAL WARNING.  UNABLE TO SILENCE.  AIRCRAFT RETURNED JFK LANDING WITHOUT INCIDENT.  REPLACED GROUND PROXIMITY ELECTRONIC UNIT.  SYSTEM GROUND CHECKED OPERATION NORMAL.
